# SDR AMTA200400982

- Difficulty date: August 4, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN BS 1661 TO 1681, RBL 10, SHEAR WEB UPPER CHORD CRACKED, BROKEN.  REMOVED AND REPLACED UPPER SHEAR WEB UPPER CHORD FROM BS 1661 TO BS 1681, RBL 10 IAW B757 SRM 53-60-51-2, FIG 202.  (M)
